I had my birth control replaced about a week before the 1st one expired. Rhe first time around for the first year I had my period every three months for about a week and a half each time. After the first year evrything went back to normal pretty quickly. I had no mood swing or major side effects which is what made me want to get the same on again. This time I had it put in July 20th (old taken out and new put right in) and had my first period about 2 weeks after having it put in again. About a month later I started to get major mood swings. No bloating or randoms cramps. Now I spot when I pee, which is now way more frequent than normal, and after sex (unprotected). It will only last for a day or so then be gone. I'm now having random cramps where one will hit and almost bring me to my knees hurt then I won't have another one for a few days and it hits again. I'm getting overly emotional with no reason. Has anyone else had this happen after having it replaced?
No responses have yet been posted. Add your response to this question.
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2009 • 2 answers
Posted 18 Jul 2013 • 1 answer
Is trileptal safe for a small 7 yr old weighing 39 lbs. he has oppositional defiant disorder & ADHD?
Posted 12 Nov 2013 • 1 answer
Posted 2 Apr 2015 • 1 answer
Posted 15 Oct 2015 • 0 answers